RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2018, Volume 14, Number 2, Pages 235–241 (Mi nd610)  

Duffing Oscillator and Elliptic Curve Cryptography

A. V. Tsiganov

Saint-Petersburg State University, Universitetskaya nab. 7-9, St. Petersburg, 199034 Russia

Abstract: A new approach to exact discretization of the Duffing equation is presented. Integrable discrete maps are obtained by using well-studied operations from the elliptic curve cryptography.

Keywords: integrable maps, divisor arithmetic

Funding Agency Grant Number
Russian Science Foundation 18-11-00032
The work was supported by the Russian Science Foundation (project 18-11-00032).


DOI: https://doi.org/10.20537/nd180207

Full text: PDF file (209 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 37J35, 70H06
Received: 19.04.2018
Accepted:07.05.2018
Language: English

Citation: A. V. Tsiganov, “Duffing Oscillator and Elliptic Curve Cryptography”, Nelin. Dinam., 14:2 (2018), 235–241

Citation in format AMSBIB
\Bibitem{Tsi18}
\by A. V. Tsiganov
\paper Duffing Oscillator and Elliptic Curve Cryptography
\jour Nelin. Dinam.
\yr 2018
\vol 14
\issue 2
\pages 235--241
\mathnet{http://mi.mathnet.ru/nd610}
\crossref{https://doi.org/10.20537/nd180207}
\elib{http://elibrary.ru/item.asp?id=35417128}


Linking options:
  • http://mi.mathnet.ru/eng/nd610
  • http://mi.mathnet.ru/eng/nd/v14/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:14
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019